Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 62, NWS Springfield, MO

May 14, 2009Howell County, Missouri

NWS Springfield, MO issued this tornado warning at May 14, 2009, 1:11 AM CDT for Howell County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2009, 1:11 AM CDT (06:11 UTC)
Expired
May 14, 2009, 1:43 AM CDT
In force
32 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Howell County, MO

The radar

The Springfield radar (KSGF), 150 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 13, 9:56 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1622 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.5
Supercell composite
16.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 140611
TORSGF
MOC091-140700-
/O.NEW.KSGF.TO.W.0062.090514T0611Z-090514T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
111 AM CDT THU MAY 14 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 200 AM CDT.

* AT 109 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A TORNADO NEAR SOUTH FORK...OR 11 MILES SOUTHWEST OF WEST          
  PLAINS...MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  7 MILES SOUTH OF WEST PLAINS BY 125 AM CDT.

THE TOWNS OF SOUTH FORK AND BRANDSVILLE ARE ALSO IN THE PATH OF THIS
TORNADIC STORM.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3655 9211 3673 9205 3674 9168 3661 9168
      3649 9169 3649 9211
TIME...MOT...LOC 0610Z 271DEG 23KT 3662 9199

$$

CRAMER
1 follow-up statement
000 
WWUS53 KSGF 140643
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
143 AM CDT THU MAY 14 2009

MOC091-140651-
/O.CAN.KSGF.TO.W.0062.000000T0000Z-090514T0700Z/
HOWELL MO-
143 AM CDT THU MAY 14 2009

...THE TORNADO WARNING FOR SOUTHERN HOWELL COUNTY IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.

HOWEVER...THUNDERSTORMS WILL CONTINUE TO IMPACT SOUTHERN HOWELL 
COUNTY.  HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL OCCUR OVER 
THE NEXT 30 MINUTES.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3655 9211 3673 9205 3674 9168 3661 9168
      3649 9169 3649 9211
TIME...MOT...LOC 0641Z 271DEG 23KT 3662 9174

$$

CRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 14, 12:46 AM CDT, 25 minutes earlier.

Area forecast discussion, May 14, 12:46 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 AM CDT THU MAY 14 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

LINE OF STRONG TO SEVERE CONVECTION CONTINUES TO SAG SOUTHEAST
ACROSS FAR SOUTH CENTRAL MISSOURI AHEAD OF AN ADVANCING COLD
FRONT. LOW LEVEL WIND SHEAR AIDED BY A STRENGTHENING LOW LEVEL JET
WILL CONTINUE TO SUPPORT POTENTIAL TORNADADIC DEVELOPMENT ALONG
THE SQUALL LINE. THESE STORMS WILL EXIT SOUTH CENTRAL MISSOURI BY
09Z. FLASH FLOODING WILL ALSO BE A THREAT AS LOW LEVEL JET FEEDS
RICH MOISTURE INTO THE CONVECTION.

THUNDERSTORMS HAVE ENDED TO THE NORTHWEST OF THE SQUALL LINE AND
THE SEVERE THUNDERSTORM WATCH HAS BEEN CLEARED ACROSS MUCH OF THE
AREA.

FOSTER

&&

.DISCUSSION...

MAIN FOCUS WILL BE WITH SEVERE WEATHER/FLASH FLOODING CHANCES IN
THE FIRST PERIOD.

CURRENTLY...MESOSCALE VORT CONTINUES TO SHIFT NORTHEAST OVER SOUTH
CENTRAL MISSOURI...BUT HEADING INTO A LESS CAPPED REGION OVER
EASTERN MISSOURI/SOUTHERN ILLINOIS. HAD SOME LARGE HAIL WITH THESE
STORMS AND COULD SEE MORE SURFACE BASED STORMS AS IT HEADS OUT OF
THE CWA.

FURTHER WEST...FRONT STILL WELL OUT TO THE WEST PUSHING INTO
NORTHWEST MISSOURI INTO SOUTH CENTRAL KANSAS. TEMPERATURES HAVE
RISEN INTO THE MID 80S WITH DEWPOINTS IN THE MID 60S OVER
SOUTHEAST KANSAS AND WESTERN MISSOURI AHEAD OF THE FRONT LEADING
TO CAPES OF 2500 TO 3000 J/KG SO FAR THIS AFTERNOON. 18Z SOUNDING
AT SGF STILL SHOWS A DECENT THERMAL CAP BETWEEN 875 AND 780 MB.
WILL LIKELY SEE DEVELOPMENT ALONG THE FRONT WITHIN THE NEXT COUPLE
OF HOURS BUT WILL STILL BE SEVERAL HOURS AWAY FROM REACHING THE
NORTHWESTERN PART OF THE CWA.

ALL MODES OF SEVERE WEATHER WILL STILL BE POSSIBLE WITH THE STORMS
THAT OCCUR TONIGHT...MOST LIKELY BEGINNING AS SUPERCELLS AND
GRADUALLY FORMING INTO A SQUALL LINE AS IT PUSHES SOUTHEAST INTO
THE CWA. HIGH INSTABILITY WITH DECENT SHEAR WILL LIKELY LEAD TO
VERY LARGE HAIL UP TO BASEBALL SIZE AND DAMAGING STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH. ISOLATED TORNADOES CANT BE RULED
OUT...ESPECIALLY EARLY ON BUT ALSO WITHIN THE SQUALL LINE.

TORRENTIAL RAINFALL WILL ALSO BE POSSIBLE WITH THIS AREA OF STORMS
TONIGHT AND COULD LEAD TO SOME FLASH FLOODING...ESPECIALLY OVER
THE SOUTHWESTERN 2/3 OF THE CWA WHERE THE FRONT WILL BE SLOWER TO
MOVE SOUTHEAST AND WHERE THE GROUND HAS BEEN MOST SATURATED FROM
PREVIOUS HEAVY RAINS. A FLASH FLOOD WATCH REMAINS IN EFFECT
THROUGH TONIGHT.

GUSTY SURFACE WINDS IN ADVANCE OF THE FRONT DEVELOPED EARLIER THIS
MORNING AND WILL CONTINUE THROUGH THE AFTERNOON SO WILL KEEP WIND
ADVISORY GOING THROUGH 7 PM.

THE SURFACE FRONT WILL LIKELY STALL OUT OVER ARKANSAS AS THE FRONT
BECOMES MORE PARALLEL WITH THE UPPER LEVEL FLOW ON THURSDAY. FRONT
WILL THEN BEGIN TO LIFT BACK NORTH AS A WARM FRONT AND WITH LOW
LEVEL JET RE-ESTABLISHING OVER OKLAHOMA/WESTERN MO/EASTERN
KS...WILL LIKELY SEE REDEVELOPING STORMS ALONG AND NORTH OF THE
ADVANCING FRONT THURSDAY NIGHT INTO FRIDAY.

ANOTHER COLD FRONT WILL BEGIN TO MOVE BACK THROUGH THE AREA FRIDAY
NIGHT INTO SATURDAY BRINGING YET ANOTHER CHANCE OF THUNDERSTORMS
AND HEAVY RAIN TO THE AREA.

LINDENBERG

FOR THE EXTENDED PERIOD (SAT THROUGH WED)...

AT THE ONSET OF THE EXTENDED PERIOD...UPPER LEVEL WAVE WILL BE
PUSHING EAST ACROSS THE UPPER MISSISSIPPI VALLEY AND INTO THE GREAT
LAKES REGION.  THIS WILL HELP DRIVE A COLD FRONT THROUGH THE
MISSOURI OZARKS AND SOUTHEAST KANSAS DURING THE DAY SATURDAY.  LOOKS
LIKE A GOOD CHANCE OF THUNDERSTORMS WITH THE FRONTAL PASSAGE.  BOTH
GFS/ECMWF TAKE THE FRONT WELL SOUTH OF THE AREA AND INTO THE GULF BY
12Z SUN TAKING THE PRECIPITATION CHANCES WITH IT.

MODELS ARE IN AGREEMENT ON BUILDING UPPER RIDGE INTO THE AREA BY THE
MIDDLE OF NEXT WEEK...KEEPING MAIN STORM TRACK WELL TO THE NORTH OF
THE FORECAST AREA.  DRY CONDITIONS ARE EXPECTED THROUGH THE AREA
FROM SUNDAY THROUGH WEDNESDAY WITH TEMPERATURES WARMING BACK INTO
THE UPPER 70S TO LOW 80S BY LATE IN THE PERIOD.

BY WEDNESDAY...SOME MODEL DIFFERENCES START TO APPEAR AS GFS WANTS
TO SHIFT THE UPPER RIDGE TO THE EAST OF THE AREA QUICKER THAN THE
ECMWF.  WILL GO WITH THE SLOWER ECMWF FOR NOW AND KEEP THINGS DRY
FOR NEW DAY 7.

LINDENBERG

&&

.AVIATION...

FOR THE 06Z KSGF AND KJLN TAFS...VFR CONDITIONS ARE EXPECTED
THROUGH THE NEXT 24 HOUR PERIOD. CANNOT RULE OUT SOME PATCHY
GROUND FOG THIS MORNING DUE TO MOIST GROUNDS FROM THE RAINFALL RECEIVED
EARLY THIS EVENING. HOWEVER...WITH DRIER AIR WORKING INTO THE
AREA BEHIND THE COLD FRONT THAT HAS PASSED THROUGH THE TAF SITES...DO
NOT THINK FOG IS A HIGH CONCERN AT THIS TIME.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, May 14, 12:12 AM CDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1212 AM CDT THU MAY 14 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150515-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1212 AM CDT THU MAY 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE
  SIZE OF QUARTERS...WIND GUSTS OF OVER 70 MPH...ISOLATED
  TORNADOES...AND FLASH FLOODING.

  AREAS AFFECTED AND TIMING:

  STORMS WILL AFFECT AREAS ALONG AND SOUTHWEST OF A ROLLA TO CRANE
  MISSOURI LINE THROUGH EARLY THURSDAY MORNING.

  DISCUSSION:

  A LINE OF STORMS WILL CONTINUE TO PUSH TO THE SOUTH AND EAST
  ALONG A COLD FRONT THAT WILL PUSH THROUGH THE MISSOURI OZARKS
  TONIGHT. WIND SHEAR PARAMETERS WILL SUPPORT DAMAGING WINDS AND
  THE POTENTIAL OF ISOLATED TORNADOES AS THE STORMS PUSH THROUGH
  THE AREA.

  IN ADDITION...TORRENTIAL RAINFALL WILL OCCUR WITH THESE STORMS
  WITH RAINFALL RATES NEAR TWO INCHES PER HOUR POSSIBLE. THIS
  COULD LEAD TO WATER PONDING ON ROADWAYS AND FLASH FLOODING GIVEN
  THE NEAR SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 ANOTHER COLD FRONT WILL BRING ANOTHER CHANCE OF STRONG TO SEVERE
 STORMS LATE FRIDAY NIGHT AND EARLY SATURDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS SOUTH CENTRAL MISSOURI
 THROUGH EARLY THURSDAY MORNING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

WISE

In the hours before

Local storm report, May 13, 11:45 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1145 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1125 PM     TSTM WND DMG     5 E PINEVILLE           36.59N  94.29W
05/13/2009                   MCDONALD           MO   LAW ENFORCEMENT

            HOUSE DESTROYED BY FALLEN TREE

&&

KARDELL
Local storm report, May 13, 11:49 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1149 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1122 PM     HAIL             CRANE                   36.91N  93.57W
05/13/2009  E0.50 INCH       STONE              MO   LAW ENFORCEMENT

&&

KARDELL
Local storm report, May 13, 11:59 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1159 PM CDT WED MAY 13 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     5 E ANDERSON            36.65N  94.35W
05/13/2009                   MCDONALD           MO   LAW ENFORCEMENT

            TREE FELL ACROSS ROAD CAUSING 1 VEHICLE ACCIDENT

&&

KARDELL
Local storm report, May 14, 12:00 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1200 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1120 PM     TSTM WND DMG     ANDERSON                36.65N  94.44W
05/13/2009                   MCDONALD           MO   LAW ENFORCEMENT

            POWER LINES DOWN

&&

KARDELL
Local storm report, May 14, 12:25 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 AM CDT THU MAY 14 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1108 AM     TSTM WND DMG     PURDY                   36.82N  93.92W
05/13/2009                   BARRY              MO   EMERGENCY MNGR

            ROOF DAMAGE TO ONE HOME IN TOWN.

&&

HATCH
Local storm report, May 14, 12:53 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 AM CDT THU MAY 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1238 AM     TSTM WND GST     PROTEM                  36.53N 92.86W
05/14/2009  E70 MPH          TANEY              MO   AMATEUR RADIO

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:58 PM CDTTornado WarningSGFBarton, Vernon62 min
May 13, 8:33 PM CDTTornado WarningSGFCedar, Dade57 min
May 13, 8:37 PM CDTFlash Flood WarningSGFBarton, Vernon5 hr
May 13, 8:45 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan90 min
May 13, 9:37 PM CDTSevere Thunderstorm WarningSGFJasper64 min
May 13, 9:42 PM CDTSevere Thunderstorm WarningSGFDade, Polk49 min
May 13, 9:46 PM CDTFlash Flood WarningSGFCedar, Dade, Jasper, Polk, St. Clair4 hr
May 13, 10:07 PM CDTSevere Thunderstorm WarningSGFNewton73 min
May 13, 10:28 PM CDTSevere Thunderstorm WarningSGFMcDonald77 min
May 13, 10:31 PM CDTFlash Flood WarningSGFGreene, Lawrence, Newton4 hr
May 13, 10:33 PM CDTSevere Thunderstorm WarningSGFGreene72 min
May 13, 10:35 PM CDTSevere Thunderstorm WarningSGFLawrence55 min
May 13, 10:44 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Stone, Taney91 min
May 13, 10:51 PM CDTTornado WarningSGFGreene39 min
May 13, 10:58 PM CDTSevere Thunderstorm WarningSGFWebster77 min
May 13, 11:04 PM CDTTornado WarningSGFChristian, Greene, Webster38 min
May 13, 11:16 PM CDTSevere Thunderstorm WarningSGFMcDonald47 min
May 13, 11:21 PM CDTFlash Flood WarningSGFMcDonald4 hr
May 13, 11:22 PM CDTTornado WarningSGFDouglas68 min
May 13, 11:31 PM CDTTornado WarningSGFChristian, Douglas, Taney59 min
May 13, 11:37 PM CDTTornado WarningSGFWright26 min
May 13, 11:48 PM CDTTornado WarningSGFOzark72 min
May 13, 11:56 PM CDTTornado WarningSGFStone, Taney34 min
May 14, 12:05 AM CDTFlash Flood WarningSGFBarry, Christian, Douglas, Ozark, Stone, Taney and 3 more6 hr
May 14, 12:06 AM CDTTornado WarningSGFTaney41 min
May 14, 12:10 AM CDTTornado WarningSGFHowell65 min
May 14, 12:20 AM CDTTornado WarningSGFOregon, Shannon70 min
May 14, 12:34 AM CDTFlash Flood WarningSGFDent, Howell, Oregon, Shannon5 hr
May 14, 1:50 AM CDTAreal Flood WarningSGFBarton, Cedar, Dade, Greene, Jasper, Lawrence and 5 more12 hr
May 14, 4:50 AM CDTRiver Flood WarningSGFPulaski50 hr
May 14, 4:50 AM CDTRiver Flood WarningSGFVernon4 days
May 14, 6:31 AM CDTRiver Flood WarningSGFVernon5 days

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.